\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Noether's theorem for higher-order variational problems of Herglotz type

Abstract Related Papers Cited by
  • We approach higher-order variational problems of Herglotz type from an optimal control point of view. Using optimal control theory, we derive a generalized Euler--Lagrange equation, transversality conditions, DuBois--Reymond necessary optimality condition and Noether's theorem for Herglotz's type higher-order variational problems, valid for piecewise smooth functions.
    Mathematics Subject Classification: Primary: 49K15, 49S05; Secondary: 49K05, 34H05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    G. S. F. Frederico and D. F. M. Torres, Fractional isoperimetric Noether's theorem in the Riemann-Liouville sense, Rep. Math. Phys., 71 (2013), no. 3, 291-304.

    [2]

    G. Herglotz, Berührungstransformationen, Lectures at the University of Göttingen, Göttingen, 1930.

    [3]

    S. Lenhart and J. T. Workman, Optimal control applied to biological models, Chapman & Hall/CRC, Boca Raton, FL, 2007.

    [4]

    E. Noether, Invariante Variationsprobleme, Nachr. v. d. Ges. d. Wiss. zu Gttingen, (1918), 235-257.

    [5]

    L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The mathematical theory of optimal processes, Interscience Publishers, John Wiley and Sons Inc, New York, London, 1962.

    [6]

    S. P. S. Santos, N. Martins and D. F. M. Torres, Higher-order variational problems of Herglotz type, Vietnam J. Math., 42 (2014), no. 4, 409-419.

    [7]

    S. P. S. Santos, N. Martins and D. F. M. Torres, An optimal control approach to Herglotz variational problems, Optimization in the Natural Sciences (eds. A. Plakhov, T. Tchemisova and A. Freitas), Communications in Computer and Information Science, Vol. 499, Springer, (2015), 107-117.

    [8]

    D. F. M. Torres, Conservation laws in optimal control, in Dynamics, bifurcations, and control (Kloster Irsee, 2001), 287-296,

    [9]

    D. F. M. Torres, On the Noether theorem for optimal control, European Journal of Control, 8 (2002), no. 1 , 56-63.

    [10]

    D. F. M. Torres, Quasi-invariant optimal control problems, Port. Math. (N.S.), 61 (2004), no. 1, 97-114.

    [11]

    D. F. M. Torres, Proper extensions of Noether's symmetry theorem for nonsmooth extremals of the calculus of variations, Commun. Pure Appl. Anal. 3 (2004), no. 3, 491-500.

    [12]

    B. van Brunt, The calculus of variations, Universitext, Springer-Verlag, New York, 2004.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(120) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return